# SDR TSAA0777061

- Difficulty date: November 12, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N834AL
- Make and model: Boeing 737210C
- Aircraft serial: 20917
- Aircraft time: 63,383 hours, 55,509 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Epr Indications
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NON-ETOPS CARGO FLIGHT 909 HNL-LIH - DURING TAKE OFF, THE CREW NOTED ERRONEOUS EPR INDICATIONS FROM BOTH ENGINES.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE RESET BOTH EPR CIRCUIT BREAKERS PER AMM 77-11-0 PG 501 AND RAN THE ENGINES WITH ALL OPERATIONAL CHECKS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
